# SDR AALA20071419

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N611AM
- Make and model: Boeing 757223
- Aircraft serial: 24487
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHT AT MID COACH INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT AT MID COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.
